| Catalog Number |
305125 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material# 305125, batch# 3271816.Verbatim: issue: unable to draw the medication or when clinician is excreting air instead of a little medication coming out it is excessively coming out.Pt harm: no.Doe: 17dec2024 and unknown.
Additional Manufacturer Narrative
Pr 11307562 follow up.It was reported the customer could not aspirate medication and, when expelling, the medication comes out excessively.A device history record review was completed by our quality engineer team for provided material number 305125 and lot number 3271816.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Further action has not been determined necessary at this time.
Event or Problem Description
No additional information received.